Skip to content

Toggle service links

You are here

  1. Home
  2. Professor Terry Griggs

Professor Terry Griggs

Publications

Biembedding Steiner Triple Systems in Surfaces Using the Bose Construction (2015-03)
Griggs, T. S. ; Psomas, C. and Širáň, J.
Journal of Combinatorial Designs, 23(3) (pp. 91-100)
Triple systems and binary operations (2014-06-28)
Drápal, Aleš; Griggs, Terry S. and Kozlik, Andrew R.
Discrete Mathematics, 325 (pp. 1-11)
Biembeddings of Steiner triple systems in orientable pseudosurfaces with one pinch point (2014-05)
Forbes, A. D.; Griggs, T. S.; Psomas, C. and Širáň, J.
Glasgow Mathematical Journal, 56(2) (pp. 251-260)
Cyclic biembeddings of twofold triple systems (2014-03)
Donovan, Diane M.; Griggs, Terry S.; Lefevre, James G. and McCourt, Thomas A.
Annals of Combinatorics, 18(1) (pp. 57-74)
Representing graphs in Steiner triple systems (2014)
Archdeacon, Dan; Griggs, Terry and Psomas, Costas
Graphs and Combinatorics, 30 (pp. 255-266)
Coloring cubic graphs by point-intransitive Steiner triple systems (2013-10)
Grannell, Mike J.; Griggs, Terry S.; Máčajová, Edita and Škoviera, Martin
Journal of Graph Theory, 74(2) (pp. 163-181)
Configurations in bowtie systems (2013-06)
Grannell, M. J.; Griggs, T. S.; Lo Faro, G. and Tripodi, A.
Aequationes Mathematicae, 85(3) (pp. 347-358)
Even-cycle systems with prescribed automorphism groups (2013)
Grannell, M. J.; Griggs, T. S. and Lovegrove, G. J.
Journal of Combinatorial Designs, 21(4) (pp. 142-156)
Graphs obtained from Moufang loops and regular maps (2012-08)
Griggs, Terry; Širáň, J. and Richter, R. B.
Journal of Graph Theory, 70(4) (pp. 427-434)
Self-embeddings of cyclic and projective Steiner quasigroups (2011-01)
Donovan, Diane M.; Grannell, Mike J.; Griggs, Terry S.; Lefevre, James G. and McCourt, Thomas
Journal of Combinatorial Designs, 19(1) (pp. 16-27)
Pasch trades with a negative block (2011)
Drizen, A.L.; Grannell, Mike and Griggs, Terry
Discrete Mathematics, 311(21) (pp. 2411-2416)
Quarter-regular biembeddings of Latin squares (2010)
Donovan, D. M.; Drápal, A.; Grannell, M. J.; Griggs, T. S. and Lefevre, J. G.
Discrete Mathematics, 310(4) (pp. 692-699)
Properties of the Steiner Triple Systems of Order 19 (2010)
Colbourn, Charles J.; Forbes, Anthony D.; Grannell, Mike J.; Griggs, Terry S.; Kaski, Petteri; Östergard, Patric R. J.; Pike, David A. and Pottonen, Olli
Electronic Journal of Combinatorics, 17(1) (article no. R98)
On sparse countably infinite Steiner triple systems (2010)
Chicot, K. M.; Grannell, M. J.; Griggs, T. S. and Webb, B. S.
Journal of Combinatorial Designs, 18(2) (pp. 115-122)
Third-regular bi-embeddings of Latin squares (2010)
Donovan, D. M.; Grannell, M. J. and Griggs, T. S.
Glasgow Mathematical Journal, 52(3) (pp. 497-503)
On parity vectors of Latin squares (2010)
Donovan, D. M.; Grannell, M. J.; Griggs, T. S. and Lefevre, J. G.
Graphs and Combinatorics, 26(5) (pp. 673-684)
A constraint on the biembedding of Latin squares (2009-02)
Lefevre, J. G.; Donovan, D. M.; Grannell, M. J. and Griggs, T. S.
European Journal of Combinatorics, 30(2) (pp. 380-386)
Further 6-sparse Steiner Triple Systems (2009)
Forbes, A. D.; Grannell, M. J. and Griggs, T. S.
Graphs and Combinatorics, 25(1) (pp. 49-64)
Small bowtie systems: an enumeration (2009)
Grannell, M. J.; Griggs, T. S.; LoFaro, G. and Tripodi, A.
Journal of Combinatorial Mathematics and Combinatorial Computing, 70 (pp. 149-159)
Wilson-Schreiber colourings of cubic graphs (2009)
Grannell, Mike J.; Griggs, Terry S.; Máčajová, Edita and Škoviera, Martin
Electronic Notes in Discrete Mathematics, 34 (pp. 225-229)
Orientable biembeddings of Steiner triple systems of order 15 (2009)
Grannell, M. J.; Griggs, T. S. and Knor, M.
Journal of Combinatorial Mathematics and Combinatorial Computing, 68 (pp. 129-136)
On biembeddings of Latin squares (2009)
Grannell, M. J.; Griggs, T. S. and Knor, M.
Electronic Journal of Combinatorics, 16(1) (R106)
Bounds on g(1)((5)) (v) for v equivalent to 9, 13, 17 (mod 20) (2009)
Grannell, M. J.; Griggs, T. S. and Stanton, R. G.
Utilitas Mathematica, 78 (pp. 79-92)
Smallest defining sets of directed triple systems (2009)
Grannell, M. J.; Griggs, T. S. and Quinn, K. A. S.
Discrete Mathematics, 309(14) (pp. 4810-4818)
A census of the orientable biembeddings of Steiner triple systems of order 15 (2008)
Grannell, M. J.; Griggs, T. S.; Knor, M. and Thrower, A. R. W.
Australasian Journal of Combinatorics, 42, (pp. 253-259)
Biembeddings of symmetric configurations and 3-homogeneous Latin trades (2008)
Grannell, M. J.; Griggs, T. S. and Knor, M.
Commentationes Mathematicae Universitatis Carolinae, 49(3) (pp. 411-420)
A lower bound for the number of triangular embeddings of some complete graphs and complete regular tripartite graphs (2008)
Grannell, M. J. and Griggs, T. S.
Journal of Combinatorial Theory, Series B, 98 (pp. 637-650)
New type B colorable S(2, 4, v) designs (2007-07-27)
Forbes, A. D.; Grannell, M. J. and Griggs, T. S.
Journal of Combinatorial Designs, 15(4) (pp. 357-368)
On 6-sparse Steiner triple systems (2007-02)
Forbes, A.D.; Grannell, M.J. and Griggs, T.S.
Journal of Combinatorial Theory, Series A, 114(2) (pp. 235-252)
The design of the century (2007)
Forbes, Anthony; Grannell, Mike and Griggs, Terry
Mathematica Slovaca, 57(5) (pp. 495-499)
Hamiltonian embeddings from triangulations (2007)
Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef
Bulletin of the London Mathematical Society, 39(3) (pp. 447-452)
On the small covering numbers $g^{(5)}_1(v)$ (2007)
Forbes, Anthony; Grannell, Mike; Griggs, Terry and Stanton, R. G.
Utilitas Mathematica, 74, (pp. 77-96)
Biembeddings of Latin squares of side 8 (2007)
Grannell, Mike; Griggs, Terry and Knor, M.
Quasigroups and Related Systems, 15(2) (pp. 273-278)
Distance and fractional isomorphism in Steiner triple systems (2007)
Forbes, Anthony; Grannell, Mike and Griggs, Terry
Rendiconti del Circolo Matematico di Palermo Serie II, 56, (pp. 17-32)
Small surface trades in triangular embeddings (2006-12)
Bennett, G. K.; Grannell, M. J.; Griggs, T. S. and Siran, J.
Discrete Mathematics, 306(21) (pp. 2637-2646)
On the intersection problem for Steiner triple systems of different orders (2006-11)
Danziger, Peter.; Dukes, Peter.; Griggs, Terry. and Mendelsohn, Eric
Graphs and Combinatorics, 22(3) (pp. 311-329)
A flaw in the use of minimal defining sets for secret sharing schemes (2006-08)
Grannell, Mike J.; Griggs, Terry S. and Street, Anne Penfold
Designs, Codes and Cryptography, 40(2) (pp. 225-236)
Triangulations of orientable surfaces by complete tripartite graphs (2006-04)
Grannell, M. J.; Griggs, T. S.; Knor, M. and Siran, J.
Discrete Mathematics, 306(6) (pp. 600-606)
Orientable self-embeddings of Steiner triple systems of order 15 (2006)
Bennett, G.K.; Grannell, M.J. and Griggs, T.S.
Acta Mathematica Universitatis Comenianae, 75(2) (pp. 163-172)
Diagonally switchable 4-cycle systems (2006)
Adams, P.; Bryant, D.; Grannell, Mike and Griggs, Terry
Australasian Journal of Combinatorics, 34, (pp. 145-152)
Maximum genus embeddings of Steiner triple systems (2005-04)
Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef
European Journal of Combinatorics, 26(3-4) (pp. 401-416)
Steiner triple systems and existentially closed graphs (2005)
Forbes, A. D.; Grannell, M. J. and Griggs, T. S.
Electronic Journal of Combinatorics, 12(1)
Large sets of cycle systems on nine points (2005)
Bryant, D. E.; Grannell, Mike and Griggs, Terry
Journal of Combinatorial Mathematics and Combinatorial Computing, 53, (pp. 95-102)
On the covering number $g_1^{(4)}(18)$ (2005)
Grannell, Mike; Griggs, Terry; Stanton, R. G. and Whitehead, C. A.
Utilitas Mathematica, 68, (pp. 131-143)
On independent sets (2005)
Forbes, Anthony; Grannell, Mike and Griggs, Terry
Mathematica Slovaca, 55(4) (pp. 375-377)
Biembeddings of Latin squares and Hamiltonian decompositions (2004-10-11)
Grannell, M.J.; Griggs, T.S and Knor, M.
Glasgow Mathematical Journal, 46(3) (pp. 443-457)
Exponential lower bounds for the numbers of Skolem-type sequences (2004-10)
Bennett, G. K.; Grannell, Mike and Griggs, Terry
Ars Combinatoria, 73 (pp. 101-106)
Independent sets in Steiner triple systems (2004-07)
Forbes, A.D.; Grannell, M.J. and Griggs, T.S.
Ars Combinatoria, 72 (pp. 161-169)
Configurations in 4-cycle systems (2004-06)
Bryant, Darryn; Grannell, Mike; Griggs, Terry and Macaj, Martin
Graphs and Combinatorics, 20(2) (pp. 161-179)
A Steiner triple system which colours all cubic graphs (2004-05)
Grannell, Mike; Griggs, Terry; Knor, Martin and Skoviera, Martin
Journal of Graph Theory, 46(1) (pp. 15-24)
Configurations and trades in Steiner triple systems (2004-03)
Forbes, A.D.; Grannell, M.J. and Griggs, T.S.
Australasian Journal of Combinatorics, 29 (pp. 75-84)
Minimal perfect bicoverings of Kv with block sizes two, three and four (2004)
Grannell, Mike; Griggs, Terry and Santon, R. G.
Ars Combinatoria, 71 (pp. 125-138)
Non-orientable biembeddings of Steiner triple systems of order 15 (2004)
Bennett, G. K.; Grannell, M. J. and Griggs, T. S.
Acta Mathematica Universitatis Comenianae, 73(1) (pp. 101-106)
On $\lambda$-fold coverings with maximum block size four for $\lambda = 3, 4$ and 5 (2004)
Grannell, Mike; Griggs, Terry and Stanton, R. G.
Journal of Combinatorial Mathematics and Combinatorial Computing, 51, (pp. 137-158)
On $\lambda$-fold coverings with maximum block size four for $\lambda\ge 6$ (2004)
Grannell, M. J.; Griggs, T. S. and Stanton, RG
Utilitas Mathematica, 66, (pp. 221-230)
On the minimal nonzero distance between triangular embeddings of a complete graph (2003-07-28)
Grannell, M.J.; Griggs, T.S.; Korzhik, V.P. and Siran, Jozef
Discrete Mathematics, 269(1-3) (pp. 149-160)
On colourings of Steiner triple systems (2003-01)
Forbes, A.D.; Grannell, M.J. and Griggs, T.S.
Discrete Mathematics, 261(1-3) (pp. 255-276)
More on exact bicoverings of 12 points (2003)
Grannell, M. J.; Griggs, T. S.; Maenhaut, B. M.; Quinn, K. A. S. and Stanton, R. G.
Ars Combinatoria, 69 (pp. 197-213)
On the volume of 4-cycle trades (2003)
Bryant, Darryn; Grannell, Mike; Griggs, Terry and Maenhaut, Barbara
Graphs and Combinatorics, 19(1) (pp. 53-63)
Large sets of large sets of Steiner triple systems of order 9 (2003)
Bryant, D.; Grannell, M. J. and Griggs, T. S.
Utilitas Mathematica, 64, (pp. 115-118)
Face two-colourable triangulations of $K_{13}$ (2003)
Grannell, Mike; Griggs, Terry and Knor, M.
Journal of Combinatorial Mathematics and Combinatorial Computing, 47, (pp. 75-81)
Regular Hamiltonian embeddings of the complete bipartite graph $K_{n,n}$ in an orientable surface (2003)
Grannell, M. J.; Griggs, T. S. and Knor, M.
Congressus Numerantium, 163, (pp. 197-205)
On the bi-embeddability of certain Steiner triple systems of order 15 (2002-07)
Bennett, G.K.; Grannell, M.J. and Griggs, T.S.
European Journal of Combinatorics, 23(5) (pp. 499-505)
On large sets of v-1 L-intersecting Steiner triple systems of order v (2002-06)
Franek, F.; Grannell, M.J.; Griggs, T.S. and Rosa, A.
Designs, Codes and Cryptography, 26(1-3) (pp. 243-256)
Completing the spectrum of 2-chromatic S(2, 4, v) (2002-03-28)
Franek, F.; Griggs, T.S.; Lindner, C.C and Rosa, A.
Discrete Mathematics, 247(1-3) (pp. 225-228)
Cyclic bi-embeddings of Steiner triple systems on 12s+7 points (2002-02-07)
Bennett, G.K.; Grannell, M.J. and Griggs, T.S.
Journal of Combinatorial Designs, 10(2) (pp. 92-110)
Recursive constructions for triangulations (2002-02)
Grannell, M. J.; Griggs, T. S. and Siran, J.
Journal of Graph Theory, 39(2) (pp. 87-107)
Modular gracious labellings of trees (2001-03)
Grannell, M.J.; Griggs, T.S. and Holroyd, F.C.
Discrete Mathematics, 231(1-3) (pp. 199-219)
The Triangle chromatic index of Steiner triple systems (2001)
Grannell, M.J.; Griggs, T.S and Hill, R.
Australasian Journal of Combinatorics, 23 (pp. 217-230)
Cyclic bi-embeddings of Steiner triple systems on 31 points (2001)
Bennett, G. K.; Grannell, M. J. and Griggs, T. S.
Glasgow Mathematical Journal, 43(1) (pp. 145-151)
Bi-embeddings of Steiner triple systems of order 15 (2001)
Bennett, G. K.; Grannell, M. J. and Griggs, T. S.
Graphs and Combinatorics, 17(2) (pp. 193-197)
On exact bicoverings of 12 points (2000-04)
Allston, J. L.; Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G.
Ars Combinatoria, 55 (pp. 147-159)
Triple systems with tripoints (2000)
Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G.
Utilitas Mathematica, 57, (pp. 97-108)
Construction techniques for anti-Pasch Steiner triple systems (2000)
Ling, A. C. H.; Colbourn, C. J.; Grannell, M. J. and Griggs, T. S.
Journal of the London Mathematical Society, 61(3) (p 641)
The resolution of the anti-Pasch conjecture (2000)
Grannell, M. J.; Griggs, T. S. and Whitehead, C. A.
Journal of Combinatorial Designs, 8(4) (pp. 300-309)
Pairwise balanced designs on $4s+1$ points with longest block of cardinality $2s$ (2000)
Allston, J. L.; Grannell, M. J.; Griggs, T. S. and Stanton, R. G.
Utilitas Mathematica, 58, (pp. 97-107)
Proper edge-colourings of complete graphs (2000)
Grannell, M. J.; Griggs, T. S.; Kocay, W. L.; Quinn, K. A. S. and Stanton, R. G.
Journal of Combinatorial Mathematics and Combinatorial Computing, 33, (pp. 103-116)
Cuboctahedron designs (2000)
Grannell, Mike; Griggs, Terry and Holroyd, Fred
Journal of Combinatorial Mathematics and Combinatorial Computing, 35, (pp. 185-191)
Three-line chromatic indices of Steiner triple systems (2000)
Grannell, M. J.; Griggs, T. S. and Rosa, A.
Australasian Journal of Combinatorics, 21, (pp. 67-84)
Exponential families of non-isomorphic triangulations of complete graphs (2000)
Bonnington, C. P.; Grannell, M. J.; Griggs, T. S. and Siran, J.
Journal of Combinatorial Theory, Series B, 78(2) (pp. 169-184)
Bi-embeddings of the projective space PG(3,2) (2000)
Bennett, G. K.; Grannell, M. J. and Griggs, T. S.
Journal of Statistical Planning and Inference, 86(2) (pp. 321-329)
On directed designs with block size five (2000)
Bowler, Andrew; Grannell, Mike; Griggs, Terry S. and Quinn, Kathleen A. S.
Journal of Geometry, 67(1-2) (pp. 50-60)
Non-isomorphic solutions for some triple systems with bipoints (2000)
Grannell, M. J.; Griggs, T. S.; Quinn, K. A. S. and Stanton, R. G.
Utilitas Mathematica, 57, (pp. 97-108)
All admissible $3$-$(v, 4, \lambda)$ directed designs exist (2000)
Grannell, M. J.; Griggs, T S. and Quinn, K. A. S.
Journal of Combinatorial Mathematics and Combinatorial Computing, 35, (pp. 65-70)
Embeddings and designs (2009)
Grannell, Mike and Griggs, Terry
In: Wilson, Robin and Beineke, LW eds. Topics in Topological Graph Theory (pp. 268-288)
ISBN : 9780521802307 | Publisher : Cambridge University Press | Published : Cambridge
Designs and topology (2007-07)
Griggs, T. S. and Grannell, M. J.
In: Hilton, Anthony and Talbot, John eds. Surveys in Combinatorics 2007. London Mathematical Society Lecture Note Series (346) (pp. 121-174)
ISBN : 978-0-521-69823-8 | Publisher : Cambridge University Press | Published : Cambridge, UK
Designs and topology (2007)
Grannell, Mike and Griggs, Terry
In: Hilton, A. and Talbot, J. eds. Surveys in Combinatorics 2007. London Mathematical Society Lecture Note Series 346 (346) (pp. 121-174)
ISBN : 9780521698238 | Publisher : Cambridge University Press | Published : Cambridge, UK
Homogeneous toroidal Latin bitrades (2009)
Griggs, Terry and Drapal, Ales
In : 22nd British Combinatorial Conference (05-10 Jul 2009, St Andrews, Scotland)
Biembeddings of symmetric configurations of triples (2004)
Grannell, M. J.; Griggs, T. S. and Knor, M.
In : Proceedings of the MaGiA Conference (15-17 October 2004, Kocovce)

Meet our Academics

Head and shoulders of male OU academic

In addition to teaching on Open University modules our academics are engaged in ground breaking research that benefits individuals and society.

Request your prospectus

Request a prospectus icon

Explore our qualifications and courses by requesting one of our prospectuses today.

Request prospectus

Are you already an OU student?

Go to StudentHome